English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Correlation functions for topological Landau-Ginzburg models with c≤3

MPS-Authors
/persons/resource/persons20718

Theisen,  Stefan
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Klemm, A., Theisen, S., & Schmidt, M. G. (1992). Correlation functions for topological Landau-Ginzburg models with c≤3. International Journal of Modern Physics A, 7(25), 6215-6244. doi:10.1142/S0217751X92002817.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5C7A-9
Abstract
We discuss c≤3 topological Landau-Ginzburg models. In particular we give the potential for the three exceptional models E6,7,8 in the constant metric coordinates of coupling constant space and derive the generating function F for correlation functions. For the c=3 torus cases with one marginal deformation and relevant perturbations, we derive and solve the differential equation resulting from flatness of coupling constant space. We perform the transformation to constant metric coordinates and calculate the generating function F. Comparing the three-point correlation functions with those of orbifold superconformal field theory, we find agreement. We finally demonstrate that the differential equations derived from flatness of coupling constant space are the same as the ones satisfied by the periods of the tori.